Facebook Pixel
EmpowHER Guest

Tiny bumps on inner labia, no STD, no yeast infection. What's going on??

By Anonymous August 24, 2016 - 7:31pm
Rate This

On the last day of my period (Aug 10) I started experiencing some vaginal itching. I thought that it might have just been irritation from an almost-dry pad and paid it no mind. The next day, I was still having a small amount of blood mixed with cervical mucous, and I was itching. I noticed that the texture of the blood was strange, almost like tiny clots and almost gritty in appearance. I figured that it must have been a yeast infection coming on so I used some Candid-V (clomitrazole gel) which provided short-lived relief. Around this time I noticed some teeny tiny white bumps on the outer edge of my inner 'lips'. The bumps almost form parallel lines on both sides. What's strange is that they don't really itch, the itching is concentrated right at the vaginal opening. My vaginal discharge doesn't have the hallmark "cottage cheese" texture, it's quite normal except perhaps a tad bit more yellow than usual.

I ended up doing STI testing and all results came back negative (HSV1, HSV2, trichomoniasis, chlamydia, gonorrhea, etc). When I went to the doctor to pick up results, she brushed off my complaints insisting that it had to be a yeast infection and I got 2 doses of Diflucan. 36 hours later, I have absolutely no relief from the itching. When wiping after urinating, I saw a tiny amount of blood, perhaps from the skin around the vaginal opening being so dry and irritated. I've read that birth control can cause itching, but I've been on Yaz for a few years with no issues. What could be causing this??

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

With regard to these little bumps - odds are they are normal. Many women have these bumps, often caused by oil glands and cause no harm. Ask for a quick check up of them when you next see your doctor.

With regard to your pain and itching - while a medication like Diflucan is generally taken in one or two tablet form, the symptoms don't go away immediately. It can take days. If you don't feel better in another 2-3 days, then you may have something else going on with your skin including contact dermatitis. Talk to your doctor then about another checkup. Read more here: http://www.empowher.com/contact-dermatitis/content/contact-irritant-dermatitis-what-it-and-what-causes-it-dr-kellogg-spadt-video

I hope you feel better soon.


August 25, 2016 - 6:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.